# SDR SWAA2024092741368

- Difficulty date: September 25, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 65,486 hours, 38,963 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SAFETY STRAP DETERIORATED .<[01] OK TO CONTINUE PER MEL 25-10-01. SP1B;[02] R/R WARNING STRAP ASSY PER SIP
